Authors: Petrić, Zoran 
Zekić, Mladen 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Coherence for closed categories with biproducts
Journal: Journal of Pure and Applied Algebra
Volume: 225
Issue: 3
First page: 106533
Issue Date: 1-Mar-2021
Rank: ~M22
ISSN: 0022-4049
DOI: 10.1016/j.jpaa.2020.106533
Abstract: 
A coherence result for symmetric monoidal closed categories with biproducts is shown in this paper. It is also explained how to prove coherence for compact closed categories with biproducts and for dagger compact closed categories with dagger biproducts by using the same technique.
Keywords: Cobordism | Compact closed category | Dagger category | Enriched category | Symmetric monoidal closed category
Publisher: Elsevier

Show full item record

Page view(s)

77
checked on Aug 10, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.